MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic colectomy event description: the duckbill was dropped in the abdominal cavity.No patient injury or illness associated with this event.Replaced to a new hospital inventory cff73 and procedure was completed.This event unit will be returned.Additional information received from applied medical field implementation team via email on 05jun2025: [translation] it is a black part that appears to be a component of c0r47.It has been enclosed together with the trocar.Intervention: replaced to a hospital inventory new cff73 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Event or Problem Description
Procedure performed: laparoscopic colectomy.Event description: the duckbill was dropped in the abdominal cavity.No patient injury or illness associated with this event.Replaced to a new hospital inventory cff73 and procedure was completed.This event unit will be returned.Additional information received on 1jul2025 via email from sales rep: what actually dropped off was the fragment of septum.Intervention: replaced to a hospital inventory new cff73 and the procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a black fragment.Visual inspection confirmed the complainant¿s experience of septum fragmentation.The black fragment matched the missing portion of the septum, an internal rubber component of the seal.Based on the condition of the returned unit and description of the event, it is likely the septum fragmentation was caused by an asymmetrical instrument that was inserted through the trocar in a non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records, and no relevant documentations were identified.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as it is unlikely to cause or contribute to death or serious injury.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22293415
Report Number2027111-2025-00598
Device Sequence Number18208615
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF73
Device Catalogue Number101245501
Device Lot Number1536974
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown